# SDR SWAA2022032513255

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261112
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF; FWD CAP STRIP HAS CORROSION. / REPLACED ON TABLE PANEL 140 AF FWD CAP STRIP FOUND TO BE P/N 453A2611-12 IAW AIPC 25-52-10-02 A TAG A88561 PANEL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 OUT OF LIMITS DUE TO DAMAGE LENGTH IS LONGER THAN 3 INCHES
